# SDR ASAA11710787

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 38,705 hours, 16,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410Y12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED.  REPAIRED INTERCOSTAL IAW B737 700 SRM 51 40 02.
